[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 2 (9-2017) ::
IJMSI 2017, 12(2): 1-14 Back to browse issues page
On (Semi-) Edge-primality of Graphs
W.-C. Shiu , G.-C. Lau , S.-M. Lee
Abstract:  

Let $G= (V,E)$ be a $(p,q)$-graph. A bijection $f: Eto{1,2,3,ldots,q }$ is called an edge-prime labeling if for each edge $uv$ in $E$, we have $GCD(f^+(u),f^+(v))=1$ where $f^+(u) = sum_{uwin E} f(uw)$. Moreover, a bijection $f: Eto{1,2,3,ldots,q }$ is called a semi-edge-prime labeling if for each edge $uv$ in $E$, we have $GCD(f^+(u),f^+(v))=1$ or $f^+(u)=f^+(v)$. A graph that admits an  edge-prime (or a semi-edge-prime) labeling is called an edge-prime (or a semi-edge-prime) graph. In this paper we determine the necessary and/or sufficient condition for the existence of (semi-) edge-primality of many family of graphs.

Keywords: Prime labeling, Edge-prime labeling, Semi-Edge-prime labeling, Bipartite graphs, Tripartite graphs.
Full-Text [PDF 332 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or Email:

Write the security code in the box >



DOI: 10.7508/ijmsi.2017.2.001


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shiu W, Lau G, Lee S. On (Semi-) Edge-primality of Graphs. IJMSI. 2017; 12 (2) :1-14
URL: http://ijmsi.ir/article-1-924-en.html
Volume 12, Issue 2 (9-2017) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.046 seconds with 789 queries by yektaweb 3535